T Nation

Just Started 100mg Cyp - Need Guidance and Reassurance


#1

Hello friends

I have been prescribed TRT. Cypionate, anastrazole, hcg .

My blood tests are attached.

I have read this forum board and found some answers to my question below. Would love some feedback. Probably spent 4-5 hours watching videos and reading trying to wrap my head around this and take responsibility for my well being. I trust my doctor but I am trying to form a 2nd opinion: in a week or two I am paying for a consult via dr crissler (pioneer in trt) to see what he proposes .

  1. My levels are 184 serum and 3.5 free.
  2. I am taking 100mg per week
    3 my estradiol levels are at 24.4
  3. I am supposed to take 2 tablets .5mg anastrazole day 1 and 2 after my shot. That’s 1mg weekly of Anas.
  4. I also have to take hcg (bag says 11000iu along with it day1 and 2 after trt shot. Not sure what the dosage comes out to on this. Since it’s a powder and etc. is says mix 5.5ml diluent and inject 25 on insulin. Not sure what the dosage is but I understand how much I’m supposed to mix.

I am definitely going to dicuss microdosing with my provider but that’s in 3 weeks.i hear this helps keep estrogen in check.

With all that said here is the question. I am curious about my estrogen. Since the serum has not been fully introduced into my body, I am afraid I will lower my estrogen to low. It seems every post or video discusses solutions for men with low or high estrogen pre trt. Mine is normal. Also, I have read on this forum and others that I might not even need to take the pills until I take my first blood test several weeks in the future. Or if I have symptoms. HeLp me understand if I should take less or none at all.

I took cypionate many years ago for a month and decided against taking it past the -month. I felt fantastic on the 100mg dosage and never took any supplements along with it. Zero side effects.

Anyways let me know what is suggested. I don’t want to crash my estrogen. I feel it’s too much . From research I’ve read that most men on .5 dosages run it with 200mg cyp weekly.

Thank you


#2

TSH indicates hypothyroidism, pituitary is screaming at the thyroid to produce thyroid hormones. You need a full thyroid panel checking antibodies as you likely have an autoimmune thyroid disorder.

SHBG is likely very high, if SHBG is high, your estrogen levels may be low since most of it would be bound to SHBG and not bioavailable. SHBG is another piece of the puzzle which you are missing.

You shouldn’t have resorted to using an AI without first adjusting the dosage to gain control of estrogen, if that fails then the AI’s would then be used.

The majority of men can do with these AI’s by simply adjusting the dosage, instead are unnecessarily put on these AI’s right away without any attempt being made to manage estrogen by adjusting the dosage.


#3

If I am you, I am starting with 100mg once a week. Period.

Recheck, test and E2 after six weeks and as mentioned above, check thyroid completely.

Why hCG? Maintain fertility or prevent testicular atrophy? Or both? You were rx 500IU twice a week.


#4

Thanks I haven’t started anything else. I only used the 100mg.

I am going to re read what you said about my hormones glans and etc and definitely going to get a more thorough hormone panel.

This is the start of a long trip down gaining my sanity back. I am glad I have not started on an Ai yet and thanks for the re assurance.

My docs both say The reason my testasterone is down is due pain management. I was on pain killers for many months and to ween off I had to take suboxone. As I remain on suboxone my T seems to be going lower. Every couple months I drop my dosage by 10% and am very close to off. Long story short. There are many medical journals and articles that state long acting opioids create low T after prolonged usage.


#5

Next friday is my next injection. I am going to just start the micro dosing.

So do I do 50mg friday? Then on Tuesday morning take another 50, and then just do that every friday and Tuesday?


#6

That would work.


#7

Ok thank you. I took first ink at 2pm friday. Should I stick with same time or switch to AM. Thanks for your help. Sorry for all the questions :slight_smile:


#8

Let me point out your low level of vitamin D as well. I suggest you take care of that too.


#9

It really is not that critical. Steroid hormones are slow acting, long lasting. A day here or there will not matter.


#10

Yes I am thanks. Overall is there a brand or specific daily vitamin suggested by the community?

48 hours later and I feel so much better … I feel so relieved . As though the fog has lifted and everything is more colorful. Amazing what a hormonal imbalance does to a man.


#11

Or a woman.


#12

Truer words have not been spoken. When my T got really low pre TRT, and my E was very high, that was the most miserable I think I have ever felt in my life. The first thing I realized when I started getting balanced levels back was, “wow! My wife has to deal with this every single month like clockwork!”

Gave me a completely new perspective and respect for what a woman has to deal with.


#13

You may find this useful: https://www.vitamindcouncil.org/how-much-vitamin-d-is-needed-to-achieve-optimal-levels/#.XCAFulxKg2w


#14

Ok I have decided to use another doc who is better than the one I had originally chosen but my first consult isn’t until next week.

I am taking my 2nd shot today and I am curious about hcg.I have started to notice the boys are shrinking and I feel a little tightness or soarnwss almost down there. Like I have a tight muscle.

Since I’m On only 100mg per week how much hcg would one take? I have A syringe of hcg that I left in the fridge and it is filled to 25 units.

I do not have any issues with estrogen. Mood is better and no nipple issues or anything else.

Can’t wait to get under this docs care and big home about questions :slight_smile:


#15

Honestly I would wait about 6 weeks and see how you feel at the 100mg/week. THEN reassess with bloodwork. Don’t start adding more moving parts now.

This is very much a marathon and not a sprint.


#16

So I have been on t for the past 5 year. I have done pellet(didn’t like them) gels(didn’t like) and injections the longest and best for me. Was doing 200mg for a while and learned this was to much. Went to 150mg a week and was trying to do 75 twice a week. My biggest question is how dose someone do EOD injections? SubQ with a 30 would really help I feel. My free t is 4o and tt was 318. Do I need t replacement? Have taken the last 2 and half months off.

Drs are Necessary but I’ve learned a lot off of this site


#17

Yes I understand but I am starting to feel some side effects. No morning wood , getting aggravated when too much is going on around me and the balls issue.

Anyways I Took my 2nd shot thursday.

Since earlier this week and Today I’m noticing zero libido. totally limp . Where as before TRT and week 1 of TRT it was nowhere near as bad as this.


#19

Ok 5 weeks in. I started daily since I was experiencing high e2 symptoms day2 and 3 after injection. Day 4-7 miserable and depressed.

I’m a week into daily and my nipples are still sensitive. I am taking my first blood tomorrow. I only paid for sensitive e2, and T.

Right now I have low sensitivity with erections. Nipples are sensitive , sleeping issues, and not feeling much else in regards to benefits from TRT. I do feel a bit more energetic. I have started lifting again and riding the bike long distance again with the boys.

I dot have a couple lbs of fat in the tummy and little love handles… maybe I need to get rid of this for e2 control.

My doc suggested 200mg a week. However I told him I’d like to start low and go up. We agreed 120mg weekly however I want to take it. He gave me anastrazole .3mg as well. Haven’t taken.

Question: 5 weeks in, No noticeable benefits (libido has disappeared compared to week 1 and 2). This is probably high e2 right? By switching to Ed I probably confused the body again and need to wait another few weeks to stabilize?

I guess I’ll get blood results end of week and have more data to go on. Just don’t want this to get out of control before I get results.


#20

That’s a protocol change which is a no-no until after your first bloods. Its just going to throw things off. It is very doubtful you were having high E2 sides a few weeks into a protocol at your dose. There are a lot of changes going on and your natural T system is shutting down. You wont feel right, honeymoon is over. Now you need to stay dialed in for months to start feeling better again as issues subside and your body gets used to its new rocket fuel.

“This is probably high e2 right?”


#21

Ok I understand and follow. I don’t get this honeymoon phase. What’s that mean.